Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 108, NWS State College, PA

June 13, 2007Adams County, Franklin County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 13, 2007, 4:39 PM EDT for Adams County, Franklin County, Pennsylvania. It was in force for 66 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2007, 4:39 PM EDT (20:39 UTC)
Expired
Jun 13, 2007, 5:45 PM EDT
In force
66 min
Issued by
NWS State College, PA
Area
Counties, with a storm outline in the text

Counties Adams County, PA, Franklin County, PA

The radar

The Sterling radar (KLWX), 108 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 4:55 PM EDTTSTM WND DMGCashtown, PATREES DOWN ON WIRES
Jun 13, 5:18 PM EDTTSTM WND DMG6 Sw Gettysburg, PATREES DOWN IN FREEDOM TWP

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 1:24 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.7 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2007-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 192 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2007-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
192 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
855 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 132040
SVRCTP
PAC001-055-132145-
/O.NEW.KCTP.SV.W.0108.070613T2039Z-070613T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
439 PM EDT WED JUN 13 2007

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN FRANKLIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  ADAMS COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 545 PM EDT

* AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE 
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  A STORM SPOTTER 
  NEAR DILLSBURG ALSO REPORTED ROTATION IN THE CLOUDS. 

  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES 
  NORTHEAST OF SCOTLAND TO LAKE MEADE...AND MOVING SOUTH AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  HEIDLERSBURG...SHIPPENSBURG AND EAST BERLIN AROUND 445 PM EDT...  
  FAYETTEVILLE AND SCOTLAND AROUND 455 PM EDT...
  SEVEN STARS AND GETTYSBURG AROUND 500 PM EDT...
  MONT ALTO AND LITTLESTOWN AROUND 505 PM EDT...
  CARROLL VALLEY AROUND 510 PM EDT...
  WAYNESBORO AND ROUZERVILLE AROUND 515 PM EDT...

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-81 BETWEEN MILE MARKERS 17 AND 25.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
15...ROUTE 30...STATE ROAD 94...STATE ROAD 97.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4011 7756 3998 7745 4004 7698 3972 7699
      3972 7771

$$

FORECASTER: DANGELO
2 follow-up statements
000 
WWUS51 KCTP 132123
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
522 PM EDT WED JUN 13 2007

PAC001-055-132145-
/O.CON.KCTP.SV.W.0108.000000T0000Z-070613T2145Z/
FRANKLIN PA-ADAMS PA-
522 PM EDT WED JUN 13 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHERN ADAMS AND FRANKLIN COUNTIES...

AT 520 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF WINDS IN EXCESS 
OF 60 MPH...AND LARGE HAIL.  THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM FANNETTSBURG TO ROUZERVILLE TO LITTLESTOWN...MOVING 
SOUTH AT 20 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  ST. THOMAS...ROUZERVILLE AND MARION AROUND 530 PM EDT...
  WAYNESBORO AROUND 535 PM EDT...
  FORT LOUDON AROUND 540 PM EDT...
  GREENCASTLE...MERCERSBURG AND CLAYLICK AROUND 545 PM EDT...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4014 7782 3988 7748 3982 7699 3972 7699
      3973 7804

$$

FORECASTER: DANGELO
000 
WWUS51 KCTP 132135
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
535 PM EDT WED JUN 13 2007

PAC001-132145-
/O.CAN.KCTP.SV.W.0108.000000T0000Z-070613T2145Z/
ADAMS PA-
535 PM EDT WED JUN 13 2007

...THE SEVERE THUNDERSTORM WARNING FOR ADAMS COUNTY IS CANCELLED...

THE STORMS HAVE MOVED TO THE SOUTH OF THE COUNTY.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4009 7785 3982 7754 3973 7740 3973 7804

$$

PAC055-132145-
/O.CON.KCTP.SV.W.0108.000000T0000Z-070613T2145Z/
FRANKLIN PA-
535 PM EDT WED JUN 13 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHWESTERN FRANKLIN COUNTY...

AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM FANNETTSBURG TO
ROUZERVILLE...MOVING SOUTH AT 20 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  GREENCASTLE...FORT LOUDON AND MERCERSBURG AROUND 545 PM EDT...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR DAMAGING 
WINDS...AND DESTRUCTIVE HAIL. PEOPLE OUTSIDE SHOULD MOVE TO A 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING...AWAY FROM WINDOWS OR 
EVEN BELOW GROUND LEVEL.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4009 7785 3982 7754 3973 7740 3973 7804

$$

FORECASTER: DANGELO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 2:59 PM EDT, 1 hour 40 minutes earlier.

Area forecast discussion, Jun 13, 2:59 PM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
259 PM EDT WED JUN 13 2007

.SYNOPSIS...
A NEARLY STATIONARY TROUGH OF LOW PRESSURE OVER EASTERN
PENNSYLVANIA WILL GRADUALLY PUSH WEST OF THE REGION BY LATE
THURSDAY MORNING. AN AREA OF HIGH PRESSURE WILL THEN BUILD
SOUTHWARD FROM NEW ENGLAND. THIS HIGH PRESSURE SYSTEM WILL CONTROL
THE WEATHER OVER PENNSYLVANIA UNTIL A COLD FRONT APPROACHES BY THE
WEEKEND.

&&

.NEAR TERM /UNTIL 9 PM THIS EVENING/...
SEVERE THUNDERSTORMS WATCH 392 IN EFFECT FOR THE ENTIRE CWA
THROUGH 9 PM.

SEVERAL SHORT WAVES ROTATING AROUND THE BACK SIDE OF AN UPPER LOW
OFF OF THE NEW ENGLAND COAST. THE MAIN WAVE DROPPED SOUTHWEST OFF
OF LAKE ONTARIO THIS MORNING AND HAS SET OFF THUNDERSTORMS OVER
OUR FAR NORTHWEST ZONES. A LINE OF STORMS STRETCHES WEST TO EAST
ALONG INTERSTATE 80 AND MOVING SOUTHWEST. CAPE VALUES ARND 1500J
AND DEEP LYR SHEAR BTWN 25-30KTS IS COMPARABLE TO YESTERDAY...AND
ENOUGH TO GENERATE ORGANIZED MULTICELLS WITH SVR WX.

&&

.SHORT TERM /9 PM THIS EVENING THROUGH 6 PM THURSDAY/...
CONVECTION WILL BE EXITING THE CWA THIS EVENING AND ONLY AN
ISOLATED SHOWERS IS POSSIBLE THROUGH MIDNIGHT.

HIGH PRESSURE WILL BUILD DOWN THE COAST FROM NEW ENGLAND ON
THURSDAY...PUSHING BACKDOOR FRONT AND ASSOCIATED TONGUE OF LL
MOISTURE WEST OF PA. EASTERLY FLOW WILL DRAW MUCH COOLER MARITIME
AIRMASS INLAND ACROSS CENTRAL PA. MAY HAVE TO DEAL WITH STRATOCU
OVR MTNS EARLY THURSDAY. HOWEVER...DON/T SEE MUCH OPPORTUNITY FOR
PRECIP...AS MID LVL SUBSIDENCE EXPECTED IN WAKE OF SHORTWAVE
PASSING TO OUR SOUTH. LOWER MAV POPS APPEAR MOST
REASONABLE...ALTHOUGH CAN/T RULE OUT AN EARLY SHWR OVER THE SC
MTNS. TEMPERATURE WILL BE ABOUT 5 DEGREES BELOW NORMAL ON
THURSDAY.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
DRY AND SEASONABLE WEATHER APPEARS LIKELY FRIDAY AND SATURDAY...AS
SFC HIGH PRESSURE REMAINS PARKED OFF OF THE MID ATLANTIC COAST.
NEXT CHC FOR SHWR/TSTMS NOT UNTIL A WEAKENING COLD FRONT
APPROACHES ON SUNDAY. MOST MED RANGE GUIDANCE SUGGESTS HOT WEATHER
WILL RETURN EARLY NEXT WEEK...AS UPPER LVL RIDGE BUILDS OVR THE
EASTERN CONUS. NEW ECMWF INDICATES 850 TEMPS RISING TO 22C BY MON
EVENING AHEAD OF ANOTHER FRONT POISED TO CROSS THE AREA ON
TUESDAY.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
LINE OF STORMS WEST TO EAST WILL MOVE SOUTHWEST THROUGH 01Z.
STORMS HAVE PASSED KBFD SO ONLY EXPECT A VCSH THROUGH THE EVENING.
ALL OTHER AIRFIELDS WILL SEE TSRA AT SOME POINT THROUGH 01Z. THE
STORMS WILL END IN KIPT THROUGH 20Z AND WILL MOVE THROUGH KUNV
THEN KMDT...KAOO AND KJST CLOSER TO 00Z. WINDS WILL REMAIN
NORTHEAST EXPECT HIGHER GUSTS IN TSRA.

THURSDAY INTO SATURDAY...THE MID/UPPER LEVEL COOL POOL OF AIR
ASSOCIATED WILL A SLOWLY MOVING UPPER LOW WILL SHIFT SOUTH OF
PA. THIS WILL BRING DRY AIR INTO THE REGION...LEADING TO LITTLE
IF ANY CHANCE FOR RAIN. SKIES SHOULD BE CLEAR AT NIGHT...AND MOSTLY
SUNNY DURING THE DAY DURING THIS PERIOD WITH A LIGHT...MAINLY
NORTHEAST WIND.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...FITZGERALD
NEAR TERM...FITZGERALD/TYBURSKI
SHORT TERM...FITZGERALD/TYBURSKI
LONG TERM...TYBURSKI
AVIATION...TYBURSKI/DANGELO
Hazardous weather outlook, Jun 13, 1:41 PM EDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
141 PM EDT WED JUN 13 2007

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-141745-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
141 PM EDT WED JUN 13 2007

...SEVERE THUNDERSTORM WATCH 392 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SCATTERED THUNDERSTORMS ARE DEVELOPING THIS AFTERNOON IN THE
VICINITY OF A WEAK FRONTAL BOUNDARY OVER CENTRAL PENNSYLVANIA.
THESE STORMS WILL LIKELY PRODUCE LARGE HAIL AND LOCALLY DAMAGING
WIND GUSTS. THE GREATEST RISK OF SEVERE WEATHER WILL BE WEST OF
THE SUSQUEHANNA RIVER THROUGH 9 PM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 13, 3:16 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
316 PM EDT WED JUN 13 2007

PAZ033-132000-
SOMERSET-
316 PM EDT WED JUN 13 2007

...A STRONG THUNDERSTORM WILL AFFECT SOMERSET COUNTY...

AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF SOMERSET...MOVING SOUTHWEST
AT 10 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR FRIEDENS AROUND 325 PM...SOMERSET AROUND 345
PM AND ROCKWOOD AROUND 400 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 100 AND 117.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
219.

FORECASTER: RXR
Special weather statement, Jun 13, 3:45 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
345 PM EDT WED JUN 13 2007

PAZ019-132015-
SOUTHERN CENTRE-
345 PM EDT WED JUN 13 2007

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL CENTRE COUNTY...

AT 343 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BELLEFONTE...MOVING SOUTHWEST AT 15 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR PLEASANT GAP AROUND 350 PM AND STATE COLLEGE
AROUND 415 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...ROUTE
322...STATE ROAD 26...STATE ROAD 45.

FORECASTER: DANGELO
Special weather statement, Jun 13, 4:24 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
424 PM EDT WED JUN 13 2007

PAZ018-019-132100-
NORTHERN CENTRE-SOUTHERN CENTRE-
424 PM EDT WED JUN 13 2007

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CENTRE COUNTY...

AT 418 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF STATE COLLEGE...MOVING SOUTHWEST
AT 15 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR PORT MATILDA AROUND 430 PM...ROCK SPRINGS
AROUND 435 PM AND SANDY RIDGE AROUND 450 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...ROUTE
322...STATE ROAD 350.

FORECASTER: RXR
Local storm report, Jun 13, 4:26 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
426 PM EDT WED JUN 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     TSTM WND DMG     1 SW SKI GAP            40.31N 78.53W
06/13/2007                   BLAIR              PA   TRAINED SPOTTER

            TREES AND WIRES DOWN IN BIG LICK BRANCH TOWNSHIP.

1245 PM     TSTM WND DMG     W HIGHSPIRE             40.21N 76.79W
06/13/2007                   DAUPHIN            PA   TRAINED SPOTTER

            NUMEROUS TREES AND WIRES DOWN IN BUSER RUN 0.5 MILES WEST
            OF HIGHSPIRE.

0157 PM     HAIL             ST. MARYS               41.43N 78.56W
06/13/2007  E0.75 INCH       ELK                PA   PUBLIC

0210 PM     HAIL             2 NNW MUNCY             41.23N 76.80W
06/13/2007  E0.88 INCH       LYCOMING           PA   TRAINED SPOTTER

            NICKEL SIZE HAIL AND 35 MPH WINDS REPORTED IN PENNSDALE
            2.9 MILES NNW OF MUNCY.

0210 PM     HAIL             5 E HUGHESVILLE         41.24N 76.63W
06/13/2007  E0.88 INCH       LYCOMING           PA   TRAINED SPOTTER

            ESTIMATED WIND GUST OF 35 MPH.

0215 PM     TSTM WND DMG     JOHNSONBURG             41.49N 78.68W
06/13/2007                   ELK                PA   EMERGENCY MNGR

            TREE DOWN ON MAIN ST.

0230 PM     HAIL             GRAND VALLEY            41.72N 79.54W
06/13/2007  E0.50 INCH       WARREN             PA   TRAINED SPOTTER

            MARBLE SIZE HAIL AND HEAVY RAIN...0.50 INCHES IN 15
            MINUTES IN GRAND VALLEY.

0230 PM     HAIL             10 N YOUNGSVILLE        42.00N 79.32W
06/13/2007  E0.75 INCH       WARREN             PA   CO-OP OBSERVER

            LIMBS DOWN. 0.68 INCHES OF RAIN. TEMPERATURE DROPPED FROM
            84 DEGREES TO 54 DEGREES.

0255 PM     HAIL             BLOOMSBURG              41.00N 76.46W
06/13/2007  E0.75 INCH       COLUMBIA           PA   PUBLIC

0300 PM     HAIL             GRAND VALLEY            41.72N 79.54W
06/13/2007  E0.25 INCH       WARREN             PA   TRAINED SPOTTER

            0.50 INCHES OF RAIN IN 15 MINUTES.

0306 PM     HAIL             HUMMELS WHARF           40.83N 76.84W
06/13/2007  E0.25 INCH       SNYDER             PA   COUNTY OFFICIAL

            911 OPERATOR REPORTED 1/4 INCH HAIL.

0315 PM     HAIL             GRAND VALLEY            41.72N 79.54W
06/13/2007  E0.50 INCH       WARREN             PA   TRAINED SPOTTER

            MARBLE SIZE HAIL AND HEAVY RAIN...0.50 INCHES IN 15
            MINUTES IN GRAND VALLEY.

0325 PM     TSTM WND DMG     DEER LAKE               40.62N 76.06W
06/13/2007                   SCHUYLKILL         PA   COUNTY OFFICIAL

            911 CENTER REPORTED WIRES AND NUMEROUS LARGE TREES DOWN
            IN DEER LAKE AND PENN TOWNSHIP.

0340 PM     HAIL             N BOSWELL               40.16N 79.03W
06/13/2007  E0.25 INCH       SOMERSET           PA   TRAINED SPOTTER

            HAIL COVERED DECK.

0405 PM     HAIL             5 S MILLERSTOWN         40.48N 77.15W
06/13/2007  E0.88 INCH       PERRY              PA   NWS EMPLOYEE

            HAIL OBSERVED ON ROUTE 322.

&&

MACH
Special weather statement, Jun 13, 4:31 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
431 PM EDT WED JUN 13 2007

PAZ052-053-132115-
COLUMBIA-NORTHUMBERLAND-
431 PM EDT WED JUN 13 2007

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL NORTHUMBERLAND AND
SOUTHERN COLUMBIA COUNTIES...

AT 424 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES NORTHEAST OF BLOOMSBURG...MOVING
SOUTHWEST AT 20 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR CATAWISSA AROUND 445 PM...NUMIDIA AROUND 450
PM...KNOEBELS GROVE AROUND 500 PM...ELYSBURG AROUND 505 PM...
KULPMONT...MOUNT CARMEL AROUND 510 PM...SHAMOKIN...FERNDALE AND
FERNDALE AROUND 515 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 228 AND 243.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...STATE
ROAD 61.

FORECASTER: RXR
Special weather statement, Jun 13, 4:38 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
438 PM EDT WED JUN 13 2007

PAZ025-132115-
BLAIR-
438 PM EDT WED JUN 13 2007

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BLAIR COUNTY...

AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES SOUTHWEST OF HUNTINGDON...MOVING
SOUTHWEST AT 20 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR MARTINSBURG AROUND 500 PM AND CLAYSBURG
AROUND 510 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-99 BETWEEN MILE MARKERS 15 AND 21.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22.

FORECASTER: RXR

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 8:47 PM EDTSevere Thunderstorm WarningCTPTioga58 min
Jun 12, 9:33 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria42 min
Jun 13, 2:05 PM EDTSevere Thunderstorm WarningCTPElk55 min
Jun 13, 2:14 PM EDTSevere Thunderstorm WarningCTPWarren46 min
Jun 13, 2:16 PM EDTSevere Thunderstorm WarningCTPLycoming29 min
Jun 13, 2:30 PM EDTSevere Thunderstorm WarningCTPSchuylkill60 min
Jun 13, 2:44 PM EDTSevere Thunderstorm WarningCTPColumbia31 min
Jun 13, 2:51 PM EDTSevere Thunderstorm WarningCTPNorthumberland54 min
Jun 13, 2:57 PM EDTSevere Thunderstorm WarningCTPSnyder48 min
Jun 13, 3:06 PM EDTSevere Thunderstorm WarningCTPCentre54 min
Jun 13, 3:25 PM EDTSevere Thunderstorm WarningCTPSomerset65 min
Jun 13, 3:31 PM EDTSevere Thunderstorm WarningCTPDauphin, Juniata, Lebanon, Perry, Schuylkill74 min
Jun 13, 3:41 PM EDTSevere Thunderstorm WarningCTPCambria64 min
Jun 13, 3:47 PM EDTSevere Thunderstorm WarningCTPLancaster43 min
Jun 13, 3:54 PM EDTSevere Thunderstorm WarningCTPHuntingdon51 min
Jun 13, 4:01 PM EDTTornado WarningCTPLancaster29 min
Jun 13, 4:12 PM EDTSevere Thunderstorm WarningCTPCumberland, York78 min
Jun 13, 4:28 PM EDTSevere Thunderstorm WarningCTPLancaster32 min
Jun 13, 4:46 PM EDTSevere Thunderstorm WarningCTPBlair, Huntingdon44 min
Jun 13, 5:04 PM EDTSevere Thunderstorm WarningCTPCambria, Somerset56 min
Jun 13, 5:04 PM EDTTornado WarningCTPYork26 min
Jun 13, 5:28 PM EDTSevere Thunderstorm WarningCTPFulton62 min
Jun 13, 5:39 PM EDTSevere Thunderstorm WarningCTPFranklin36 min
Jun 13, 5:54 PM EDTSevere Thunderstorm WarningCTPBedford66 min
Jun 13, 6:10 PM EDTSevere Thunderstorm WarningCTPSomerset50 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.